Welcome to the forum.
Glad you've found us, although I am sorry you have to be a part of this lousy club.
I agree with kazbern, it's good you have a top rate GI, who responds to your needs.
Your increased diarrhea could well be a part of the intolerance to the meds. I got the headache, stomach pain, cramping, and watery diarrhea as a side effect to the mesalamines, but no fever.
It's good you called your doc.
Is there a way you could go on bowel rest for 2 days or so?
What I mean by bowel rest is: liquid protein shakes (made with almond milk) and no solid food at all? When I was at my worst, I used to do bowel rest for several days, having 4-6 protein shakes.
Let us know what your doc says.
Rx meds didn't help me. But 4.5 mg LDN +Paleo diet +supplements=REMISSION.Protein shakes w/almond milk,Maca powder,L-Glutamine,D-Ribose,chia seeds.VSL#3,K2,VIt. D3,slippery elm bark powder.For more info,my protocol is the 11th post at this link: https://www.healingwell.com/community/default.aspx?f=38&m=1666318
If you have any questions, you can find my email address at my profile.